# SDR DALA2022060603904

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2260388) DURING INSPECTION FOUND DENTS FWD CARGO COMPARTMENT DOOR, SEVERAL DENTS OUT OF LIMITS. EXTERNAL SKIN ON DOOR OF FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 S.R.M. 52-30-01-2R PROCEDURE 3, REPAIR 3, PARAGRAPH 4 AND B737-800 S.R.M. 51-40-02-0G.
